Caracterización en lenguajes lógicos infinitarios de los órdenes parciales diseminados contables

Theoria 9 (1):173-184 (1994)
Abstract
Taking into account that no subordering of a scattered partial ordering is dense, we are going to define one idea of rank of a partial ordering which will make possible an equivalent but more operative definition of a scattered partial ordering. Using this notion of rank and the Scott’s sentence associated with the ordering, we are going to characterise in the infinitary language Lw1.w each element of a subclass of the partial orderings, this of the strongly scattered countable partial orderings
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI theoria19949141
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Translate to english
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,178
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Up to Equimorphism, Hyperarithmetic Is Recursive.Antonio Montalbán - 2005 - Journal of Symbolic Logic 70 (2):360 - 378.
Infinite Chains and Antichains in Computable Partial Orderings.E. Herrman - 2001 - Journal of Symbolic Logic 66 (2):923-934.
Elementary Embedding Between Countable Boolean Algebras.Robert Bonnet & Matatyahu Rubin - 1991 - Journal of Symbolic Logic 56 (4):1212-1229.
Comparing Theories by Their Positive and Negative Contents.Isabella C. Burger & Johannes Heidema - 1994 - British Journal for the Philosophy of Science 45 (2):605-630.
Degrees of Monotone Complexity.William C. Calhoun - 2006 - Journal of Symbolic Logic 71 (4):1327 - 1341.
On Ehrenfeucht-Fraïssé Equivalence of Linear Orderings.Juha Oikkonen - 1990 - Journal of Symbolic Logic 55 (1):65-73.

Monthly downloads

Added to index

2009-01-28

Total downloads

53 ( #96,177 of 2,153,473 )

Recent downloads (6 months)

9 ( #76,419 of 2,153,473 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums